# SDR 2009FA0000903

- Difficulty date: July 19, 2009
- Submitted: October 26, 2009
- Operation: General aviation
- Aircraft: N212JB
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11519
- Engine: Lyc IO540AE1A5
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Magneto
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND WIRE IN LT MAG CHAFED TO GROUND WHICH CAUSED THE ENGINE TACH TO SHOW AT OVERSPEED, THE GOVERNOR TRIED TO SLOW THE ENGINE DOWN WHICH CAUSED THE LOW ROTOR RPM HORN TO SOUND.  WITH THE CHANGE IN POWER SETTING THE CLUTCH LIGHT CAME ON SHOWING THAT THE BELT WAS BEING RETENTIONED.  (K)
